Alert archive / Virginia / Flash Flood Warnings in 2010
Flash Flood Warning 8, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at May 15, 2010, 10:27 PM EDT for Buchanan County, Dickenson County, Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2010, 10:27 PM EDT (02:27 UTC)
- Expired
- May 16, 2010, 12:30 AM EDT
- In force
- 2 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Buchanan County, VA, Dickenson County, VA
The radar
The Jackson,KY radar (KJKL), 121 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 471 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1996 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
656
WGUS51 KRLX 160227
FFWRLX
VAC027-051-160430-
/O.NEW.KRLX.FF.W.0008.100516T0227Z-100516T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1027 PM EDT SAT MAY 15 2010
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BUCHANAN COUNTY IN VIRGINIA...
THIS INCLUDES THE CITY OF DAVENPORT...
DICKENSON COUNTY IN VIRGINIA...
* UNTIL 1230 AM EDT
* AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAKWOOD...
VANSANT AND CLINCHCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3701 8244 3711 8253 3734 8189 3728 8184
3728 8180 3724 8173 3718 8178 3718 8182
3714 8188 3712 8200 3708 8201 3705 8204
3703 8220 3699 8224 3700 8228 3696 8235
$$
092 follow-up statements
170
WGUS71 KRLX 160354
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1154 PM EDT SAT MAY 15 2010
VAC027-051-160430-
/O.CON.KRLX.FF.W.0008.000000T0000Z-100516T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON VA-BUCHANAN VA-
1154 PM EDT SAT MAY 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
SOUTHERN BUCHANAN AND DICKENSON COUNTIES...
AT 1144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED 16 MILES NORTHEAST OF DAVENPORT...OR 11 MILES NORTHWEST OF
RICHLANDS...MOVING EAST AT 35 MPH.
THIS THUNDERSTORM WITH EXCESSIVE RAIN WAS PART OF A MORE WIDESPREAD
RAIN FALLING TO THE TUNE OF A HALF AN INCH AN HOUR IN BUCHANAN
COUNTY AND LESS THAN THAT IN DICKENSON COUNTY. OTHER THAN A
MUDSLIDE AT GARDEN CREEK IN BUCHANAN COUNTY...THERE WERE NO ROAD
CLOSURES OR CREEKS REPORTED OUT OF THERE BANKS.
WITH RAINFALL RATES OF OVER AN INCH PER HOUR EARLIER...AND
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH POSSIBLE IN THE
NEXT HOUR...CREEKS MAY STILL COME OUT OF THERE BANKS AND SOME ROADS
CAN STILL FLOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3701 8244 3711 8253 3734 8189 3728 8184
3728 8180 3724 8173 3718 8178 3718 8182
3714 8188 3712 8200 3708 8201 3705 8204
3703 8220 3699 8224 3700 8228 3696 8235
$$
12689
WGUS71 KRLX 160427
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1227 AM EDT SUN MAY 16 2010
VAC027-051-160436-
/O.EXP.KRLX.FF.W.0008.000000T0000Z-100516T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON VA-BUCHANAN VA-
1227 AM EDT SUN MAY 16 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1230 AM EDT FOR SOUTHERN
BUCHANAN AND DICKENSON COUNTIES...
THE HEAVIEST OF THE RAIN HAS MOVED OUT OF THE AREA...AND THERE WERE
NO REPORTS OF SIGNIFICANT WATER PROBLEMS IN THE AREA.
THEREFORE...THE FLASH FLOOD WARNING THAT WAS IN EFFECT HAS BEEN
ALLOWED TO EXPIRE. STREAMS AND CREEKS SHOULD BEGIN TO RECEDE AND NO
LONGER POSE A FLASH FLOOD THREAT.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.
LAT...LON 3701 8244 3711 8253 3734 8189 3728 8184
3728 8180 3724 8173 3718 8178 3718 8182
3714 8188 3712 8200 3708 8201 3705 8204
3703 8220 3699 8224 3700 8228 3696 8235
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 15, 8:03 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 15, 8:03 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 803 PM EDT SAT MAY 15 2010 .SYNOPSIS... WARM FRONT LIFTS NORTH SUNDAY NIGHT. LOW PRESSURE AND ASSOCIATED COLD FRONTS BRING UNSETTLED WEATHER FOR EARLY NEXT WEEK. HIGH PRESSURE BUILDS FROM THE WEST BY THE END OF THE WEEK. && .NEAR TERM /THROUGH SUNDAY/... STILL HAVE SOME LINGERING INSTABILITY DOWN IN THE SOUTHERN COAL FIELDS THIS AFTERNOON AND EVENING THAT MAY BE TAKEN ADVANTAGE OF BY A RATHER MODEST VORTICITY MAXIMUM THAT WILL RIDE ALONG THE WESTERN SLOPES OF THE APPALACHIANS IN THE FLOW ALOFT. BUOYANCY IS AIDED BY DEWPOINTS THAT ARE STILL ABOVE 60F IN THIS AREA...BUT SHEAR IS PRETTY LIMITED...SO OVERALL ORGANIZATION OF THUNDERSTORMS WILL BE SUSPECT. A WELL DEFINED DEWPOINT GRADIENT STILL REMAINS NORTH OF THE COAL FIELDS WITH THE BULK OF THE CWA BELOW 60F IN A MORE STABLE ENVIRONMENT. ATMOSPHERE IS VERY BUSY OFF TO THE WEST IN THE MISSISSIPPI VALLEY WITH AN ABUNDANCE OF RIPPLES IN SOUTHWESTERLY FLOW ALOFT. MAIN UPPER LEVEL RIDGE IS SITUATED JUST OFF THE SOUTHEAST COAST...AND WILL HAVE A SLOW PROGRESSION EASTWARD THAT WILL BRING THIS SOUTHWEST FLOW INTO THE MIDDLE OHIO VALLEY AND CENTRAL APPALACHIANS SUNDAY. SURFACE DEWPOINT GRADIENT WILL TIGHTEN UP LATE TONIGHT AND INTO SUNDAY AND LIFT BACK NORTHWARD...MAKING VERY SLOW PROGRESS BY 00Z MONDAY. THUS...INSTABILITY WILL INCREASE AGAIN...AND HAVE STEADILY INCREASING POPS...IF NOT SLOW...DURING THE DAY AS WE BRING BACK A MORE TROPICAL LIKE ATMOSPHERIC COLUMN. NORTHEAST WINDS WILL BACK TO MAINLY EASTERLY...SO WARM AIR ADVECTION WILL BE RELATIVELY NON EXISTENT WHILE THE SURFACE MOISTURE INCREASES FROM VALUES OBSERVED TODAY...WHICH SHOULD SEE UPPER 50S IN THE SOUTHERN TWO THIRDS OF THE CWA. HAVE CUT OFF THE NORTHWARD EXTENT OF THE POPS BY 00Z MONDAY WITH THE DEWPOINT GRADIENT FOR THE MOST PART...WHICH KEEP POPS OUT OF THE NORTHERN TIER OF COUNTIES...EXCLUDING THE NORTHEAST MOUNTAINS. DESPITE A SMALL INCREASE IN THE 850HPA TEMPERATURES FOR SUNDAY...CLOUDS WILL CANCEL OUT ANY POTENTIAL INCREASE IN THE MAX T VALUES FROM THOSE OBSERVED TODAY. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... GOOD CONSISTENCY AMONG THE ECMWF/SREF MODELS...AND THE LATEST GFS CATCHING UP WITH THE TIMING OF THE WARM FRONT AND ASSOCIATED QPF SPREADING FROM SOUTH TO NORTH SUNDAY NIGHT INTO MONDAY. THE NAM LOOKS SLOWER BUT QPF FIELD LOOKS SIMILAR LAGGING ABOUT 6-12 HOURS BEHIND. SOME H8-H7-H5 FRONTOGENESIS IS NOTED ALONG THE WARM FRONT SUN NGT. ALTHOUGH LAGGING FROM THE PREFERRED MODELS...BELIEVE THE NAM RESOLUTION IS SUPERIOR THAN THE OTHER..AND IT SHOWS DESCENT BOUNDARY LAYER CONVERGENCE ALONG THIS FRONT...WHILE THE GFS AND ECMWF LOOK WEAKER. THEREFORE...CONTINUED WITH LIKELY POPS ALONG THE FRONT...DECREASING TO CHANCE BEHIND IT PER A BRIEF DECREASE IN UPPER FORCING SUPPORT. FORECASTED QPF SIMILAR TO HPC WITH AROUND 0.50 INCHES MAINLY SOUTHERN HALF OF CWA. THE GFS/SREF LOOK SIMILAR WITH THE LOW LEVEL CIRCULATION ENTERING THE OH VALLEY BY MON 18-21Z...ENHANCING MOISTURE FEED FROM THE GULF OF MEXICO AS SEEN ON LOW LEVEL THETA-E RIDGE...ALTHOUGH VALUES DO NOT EXCEED 340K GENERALLY NEEDED FOR HEAVY PCPN. HOWEVER...UPPER LEVEL FORCING ASSOCIATED WITH THE UPPER LOW...ARRIVES MON NIGHT INTO EARLY TUE...EVIDENT IN MID LEVEL VORTICITY ADVECTION...Q-VECTOR CONVERGENCE AND UPPER LEVEL POTENTIAL VORTICITY ADVECTION ASSOCIATED WITH UPPER JET. THESE CONDITIONS COULD ENHANCE PCPN ALONG THE OH RIVER AHEAD AND ALONG THE COLD FRONT PROVIDING A RELATIVELY PROLONGED PERIOD OF MODERATE PCPN...CAPABLE TO PRODUCE WATER PROBLEMS ON LOW LYING AND POOR DRAINAGE AREAS...AS WELL AS SMALL CREEKS. CONTINUED WITH CATEGORICAL POPS WITH THE COLD FRONT MONDAY DECREASING TO CHANCE SPREADING FROM WEST TO EAST...AND THE COLD FRONT EXITS THE EASTERN MOUNTAINS LATE MONDAY NIGHT/EARLY TUESDAY MORNING. KEPT THE SLOWER SREF PCPN EXODUS KEEPING CHANCE POPS WITH A SECONDARY FRONTAL PASSAGE TUESDAY AFTN. TEMPERATURE-WISE...MINOR CHANGES MADE TO PREVIOUS FORECAST. HAVE A WARMER NIGHT MONDAY CLOSER TO THE GMOS PER MOISTURE AND TEMP ADVECTION UNDER SOUTHEAST FLOW...GENERALLY AROUND 60 LOWLANDS...RANGING INTO THE LOWER 50S NORTHEAST MOUNTAINS. EXPECT A SLOW COOLER TREND THRU THE WEEKEND AS A NEW AIR MASS MIXES IN. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... UNSETTLED AND COOLER WEATHER CONTINUES IN THE FIRST PART OF THE EXTENDED PERIOD AS UPPER LEVEL LOW...AND ASSOCIATED SHORTWAVE IMPULSES...CONTINUES TO ROTATE OVER THE FORECAST AREA. THIS WILL KEEP A MENTION OF SHOWERS IN THE FORECAST...WITH COVERAGE INCREASING AFTERNOON/EVENING AS ACTIVITY BECOMES MORE DIURNALLY DRIVEN. UPPER LEVEL LOW WILL OPEN INTO A WAVE LATE IN THE WORK WEEK...AND EVENTUALLY EXIT TO THE EAST ON FRIDAY. HIGH PRESSURE...SURFACE AND ALOFT...WILL BUILD INTO THE REGION BEHIND THE EXITING TROUGH...PROVIDING MUCH WARMER AND DRIER CONDITIONS FOR THE WEEKEND. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... SCATTERED STRONG THUNDERSTORMS OVER SW VA AND E KY MAY GET INTO EXTREME SW WV THIS EVENING AND LAST AN HOUR OR TWO AFTER SUNSET BEFORE DISSIPATING. OTHERWISE...THIS IS MAINLY A VFR FCST WITH HIGH PRESSURE N OF THE AREA AND UPPER LEVEL RIDGING OVER THE AREA. THE RIDGE IS EXODUS SUNDAY...ALLOWING MID CLOUD TO OVERSPREAD THE AREA BEFORE DAWN SUNDAY AND CONTINUING THROUGH THE DAY SUNDAY. THIS WILL LIKELY BE ENOUGH TO PREVENT FOG THE THE MOST PART OVERNIGHT. A NEARLY STATIONARY FRONT STRETCHING FROM CENTRAL KY INTO FAR SOUTHERN WV WILL REMAIN NEARLY SO THROUGH SUNDAY...BUT TROUGHING ALONG THE MOUNTAINS WILL RESULT IN INSTABILITY THERE SUNDAY AFTERNOON...ALONG WITH THE INSTABILITY OVER E KY...SW VA AND SOUTHERN WV...WILL AGAIN RESULT IN SCATTERED THUNDERSTORMS IN THESE AREAS SUNDAY AFTERNOON. THIS LEAVES ONLY CENTRAL TO NORTHWESTERN WV AND SE OH OUT OF THE THUNDERSTORM THREAT SUNDAY. LIGHT NE FLOW AT THE SURFACE...WHICH WILL ALSO HELP TO PRECLUDE FOG OVERNIGHT...WILL VEER TO THE E ON SUNDAY WHILE LIGHT W FLOW ALOFT BECOMES LIGHT S TO SE SUNDAY AFTERNOON. AFTER 00Z MONDAY... CB POSSIBLE INTO SUNDAY EVENING. IFR CONDITIONS POSSIBLE MONDAY INTO TUESDAY IN SHOWERS AND THUNDERSTORMS...SOME HEAVY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...26/ARJ/SL NEAR TERM...26 SHORT TERM...ARJ LONG TERM...SL AVIATION...TRM
Hazardous weather outlook, May 15, 4:36 PM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 436 PM EDT SAT MAY 15 2010 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-162045- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 436 PM EDT SAT MAY 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN AREA OF LOW PRESSURE COULD BRING AN AREA OF MODERATE TO HEAVY RAINFALL SUNDAY NIGHT AND MONDAY. A FLOOD WATCH MAY BE NEEDED SHOULD CONFIDENCE INCREASE IN A FLOOD THREAT. THE PUBLIC IS ADVISED TO MONITOR THE FORECAST OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 15, 8:57 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 857 PM EDT SAT MAY 15 2010 VAZ003-004-160130- BUCHANAN VA-DICKENSON VA- 857 PM EDT SAT MAY 15 2010 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DICKENSON AND SOUTHWESTERN BUCHANAN COUNTIES... AT 854 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF DAVENPORT...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR DAVENPORT AROUND 920 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 09
Special weather statement, May 15, 10:12 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1012 PM EDT SAT MAY 15 2010 VAZ003-004-160315- BUCHANAN VA-DICKENSON VA- 1012 PM EDT SAT MAY 15 2010 ...THUNDERSTORMS WITH VERY HEAVY RAIN WILL CONTINUE TO AFFECT BUCHANAN AND DICKENSON COUNTIES... AT 1009 PM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAIN MOVING EAST AT 25 MPH ACROSS PORTIONS OF BUCHANAN AND DICKENSON COUNTIES. VERY HEAVY RAIN WILL CONTINUE TO FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 09
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 4:45 AM EDT | Flash Flood Watch | RLX | Buchanan, Dickenson | 69 hr |
Nearby
Flash Flood Warnings in Virginia, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.